Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Possible Means of Cutting down the Mosquito Population

Elihu Thomson
Science
New Series, Vol. 75, No. 1933 (Jan. 15, 1932), pp. 78-79
Stable URL: http://www.jstor.org/stable/1657981
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79